Suppression of meandering spiral waves in the excitable media due to a perturbation with stochastic phase
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (4): 2456-2465    
INTERDISCIPLINARY PHYSICS AND RELATED AREAS OF SCIENCE AND TECHNOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Suppression of meandering spiral waves in the excitable media due to a perturbation with stochastic phase
Chen Yong1, Jin Wu-Yin2, Ma Jun3, Li Yan-Long3
(1)兰州大学理论物理研究所,兰州 730000; (2)兰州理工大学机电工程学院,兰州 730050; (3)兰州理工大学物理系,兰州 730050;兰州大学理论物理研究所,兰州 730000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn